Advertisement

Differential Equations

, Volume 53, Issue 3, pp 352–365 | Cite as

Degenerate abnormal trajectories in a sub-Riemannian problem with growth vector (2, 3, 5, 8)

  • Yu. L. SachkovEmail author
  • E. F. Sachkova
Control Theory

Abstract

We consider the nilpotent sub-Riemannian problem with growth vector (2, 3, 5, 8). We describe and study abnormal extremals orthogonal to the cube of the distribution. We analyze the geometric properties of a two-dimensional surface in the state space on which the corresponding abnormal trajectories define optimal synthesis.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gromov, M., Carnot–Carathéodory spaces seen from within, Sub-Riemannian Geometry, Basel, 1996, vol. 144, pp. 79–323.zbMATHGoogle Scholar
  2. 2.
    Mitchell, J., On Carnot–Carathéodory metrics, J. Differential Geom., 1985, vol. 21, pp. 35–45.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bellaiche, A., The tangent space in sub-Riemannian geometry, Sub-Riemannian Geometry, Basel, 1996, vol. 144, pp. 1–78.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Agrachev, A.A. and Sarychev, A.V., Filtration of the Lie algebra of vector fields and nilpotent approximation of control systems, Dokl. Akad. Nauk SSSR, 1987, vol. 295, no. 3, pp. 777–781.zbMATHGoogle Scholar
  5. 5.
    Montgomery, R., A Tour of Subriemannian Geometries. Their Geodesics and Applications, American Mathematical Society, 2002.zbMATHGoogle Scholar
  6. 6.
    Brockett, R., Control theory and singular Riemannian geometry, in New Directions in Applied Mathematics, Hilton, P. and Young, G., Eds., New York, 1981, pp. 11–27.Google Scholar
  7. 7.
    Vershik, A.M. and Gershkovich, V.Ya., Nonholonomic dynamical systems. Geometry of distributions and variational problems, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1987, vol. 16, pp. 5–85.MathSciNetzbMATHGoogle Scholar
  8. 8.
    Brockett, R. and Dai, L., Non-holonomic kinematics and the role of elliptic functions in constructive controllability, in Nonholonomic Motion Planning, Li, Z. and Canny, J., Eds., Boston, 1993, pp. 1–21.CrossRefGoogle Scholar
  9. 9.
    Sachkov, Yu.L., Exponential map in the generalized Dido problem, Sb. Math., 2003, vol. 194, no. 9, pp. 1331–1359.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Sachkov, Yu.L., Discrete symmetries in the generalized Dido problem, Sb. Math., 2006, vol. 197, no. 2, pp. 235–257.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Sachkov, Yu.L., The Maxwell set in the generalized Dido problem, Sb. Math., 2006, vol. 197, no. 4, pp. 595–621.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Sachkov, Yu.L., Complete description of the Maxwell strata in the generalized Dido problem, Sb. Math., 2006, vol. 197, no. 6, pp. 901–950.Google Scholar
  13. 13.
    Gauthier, J.-P. and Sachkov, Yu.L., On the free Carnot (2, 3, 5, 8) group, Programmnye Sistemy: Teoriya i Prilozheniya, 2015, vol. 6, no. 2, pp. 45–61.Google Scholar
  14. 14.
    Monti, R., The regularity problem for sub-Riemannian geodesics, in Geometric Control Theory and Sub-Riemannian Geometry, Stefani, G., Boscain, U., Gauthier, J.-P., Sarychev, A., and Sigalotti, M., Eds., 2013. Ser. 5.Google Scholar
  15. 15.
    Agrachev, A.A. and Sachkov, Yu.L., Geometricheskaya teoriya upravleniya (Geometric Control Theory), Moscow, 2005.zbMATHGoogle Scholar
  16. 16.
    Pontryagin, L.S., Boltyanskii, V.G., Gamkrelidze, R.V., and Mishchenko, E.F., Matematicheskaya teoriya optimal’nykh protsessov (The Mathematical Theory of Optimal Processes), Moscow: Gosudarstv. Izdat. Fiz.-Mat. Lit., 1961.Google Scholar
  17. 17.
    Postnikov, M.M., Lektsii po geometrii. Semestr III. Gladkie mnogoobraziya (Lectures on Geometry. Semester III. Smooth Manifolds), Moscow, 1987.zbMATHGoogle Scholar
  18. 18.
    Agrachev, A., Barilari, D., and Boscain, U., Introduction to Riemannian and Sub-Riemannian Geometry, http://webusers.imj-prg.fr/davide.barilari/Notes.php. 2015.Google Scholar
  19. 19.
    Sachkov, Yu.L., Symmetries of flat rank two distributions and sub-Riemannian structures, Trans. Amer. Math. Soc., 2004, vol. 356, no. 2, pp. 457–494.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Vinberg, E.B. and Onishchik, A.L., Seminar po gruppam Li i algebraicheskim gruppam (A Seminar on Lie Groups and Algebraic Groups), Moscow: Nauka, 1988.zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of the Russian Academy of SciencesMoscowRussia
  2. 2.Ailamazyan Program Systems Institute of Russian Academy of SciencesYaroslavskaya oblast, Pereslavskii raion, s. Ves’kovoRussia
  3. 3.Peoples Friendship University of RussiaMoscowRussia

Personalised recommendations